New bounds of degree-based topological indices for some classes of c-cyclic graphs

Monica Bianchi, Anna Torriero, Alessandra Cornaro, José Luis Palacios

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

Making use of a majorization technique for a suitable class of graphs, we derive upper and lower bounds for some topological indices depending on the degree sequence over all vertices, namely the first general Zagreb index and the first multiplicative Zagreb index. Specifically, after characterizing c-cyclic graphs (0 ≤ c ≤ 6) as those whose degree sequence belongs to particular subsets of Rn, we identify the maximal and minimal vectors of these subsets with respect to the majorization order. This technique allows us to determine lower and upper bounds of the above indices recovering some existing results in the literature as well as obtaining new ones.
Original languageEnglish
Pages (from-to)62-75
Number of pages14
JournalDiscrete Applied Mathematics
Volume2015
DOIs
Publication statusPublished - 2015

Keywords

  • Majorization
  • Schur-convex function
  • Zagreb indices
  • c-cyclic graphs

Fingerprint

Dive into the research topics of 'New bounds of degree-based topological indices for some classes of c-cyclic graphs'. Together they form a unique fingerprint.

Cite this